# SDR DALA1306633745

- Difficulty date: February 23, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 39,586 hours, 14,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK HAS WEAR AT BS 520 LBL 45  REPAIRED IAW SRM 53-70-51.
